MAUDE Adverse Event Report: MPRI CAPSUREFIX NOVUS MRI SURESCAN; ELECTRODE, PACEMAKER, PERMANENT

MPRI CAPSUREFIX NOVUS MRI SURESCAN; ELECTRODE, PACEMAKER, PERMANENT
Model Number 407685
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/14/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 5568-45, lead, implanted: (b)(6) 1997; 1058t, lead, implanted: (b)(6) 2007.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the cardiac resynchronization therapy pacemaker (crt-p) system was explanted due to an infection.A replacement system was implanted a few days later.No further patient complications have been reported as a result of this event.

Brand Name
CAPSUREFIX NOVUS MRI SURESCAN
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key10967975
Report Number2649622-2020-23876
Device Sequence Number960797
Product Code DTB
UDI-Device Identifier00613994329400
UDI-Public00613994329400
Combination Product (Y/N)Y
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/23/2014
Device Model Number407685
Device Catalogue Number407685
Was Device Available for Evaluation? No
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 11/11/2020
Initial Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
C4TR01 CRTP
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR